Department of Mathematical Sciences

Dr Z Ali

College of Science, Engineering and Technology
School of Science
Department: Mathematical Sciences
Senior Lecturer
Tel: 011 670 9163
Fax: 011 670 9171
E-mail: alizi@unisa.ac.za

Qualifications

  • Honor's University of Bangui
  • Postgraduate Diploma in Mathematical Sciences (African Institute for Mathematical Sciences, AIMS)
  • M.Sc. - University of Pretoria
  • Ph.D. - University of Pretoria

Currently teaching

  • Linear Algebra,
  • Applied Linear Algebra
  • Mathematical Modeling
  • Graph Theory I & II
  • General Introduction to Astronomy
  • Honours Research in Applied Mathematics
  • Access to Mathematics
  • Spherical Astronomy & Kepler Orbits

Fields of academic interests

  • Deterministic & Stochastic Partial Differential Equations (including Backward SPDEs)
  • Stochastic Analysis in infinte dimensions
  • Optimization & Numerical analysis of stochastic differential equations (finite and infinite dimensional)
  • Probability Theory (Spin Glases)
  • Functional Analysis
  • Stochastic Control or Stochastic Ferromagnetism
  • Mathematical Finance

Field of Specialisation

  • Stochastic Partial Differential Equations

Journal articles

  • Ali Zakaria Idriss and Paul Andre Razafimandimby, Stochastic generalized magnetohydrodynamics equations with not regular multiplicative noise: Well-posedness and Invariant measure, Journal of Mathematical Analysis and Applications, Volume 474, Issue 2, Pages 765-1600 (15 June 2019)
  • Z.I. ALI. Stochastic system for generalized polytropic filtration, Mathematical Methods in the Applied Sciences, 2019: 1-40.
  • Z.I. Ali, Stochastic generalized magnetohydrodynamic equations: Well-posedness, Applicable Analysis, published online and it is available from: https://doi.org/10.1080/00036811.2018.1460821
  • E.F. Doungmo Goufo, P. Tchepmo, Z. Ali and A. Kubeka, A comparative analysis of the Harry Dym model with and without singular kernel, Journal Of Computational Analysis And Applications, VOL. 25, NO. 2, PP 228-240, 2018
  • Z.I. Ali and M. Sango, Weak and strong probabilistic solutions for a stochastic quasi-linear parabolic equations of generalised polytropic filtration, ISSN 1061-9208. Russian Journal of Mathematical Physics, 2016, Vol. 23, No. 3, pp. 283-308.
  •  Z.I. Ali and M. Sango, A note on weak and strong probabilistic solutions for a stochastic quasi-linear parabolic equation of generalized polytropic elastic filtration, International Journal of Modern Physics B, Vol. 30, No. 0 (2016) 1640002 (12 pages)

Paper presentations

  • Global Regularity results for the stochastic magnetohydrodynamics equations for compressible fluids: International Conference on Mathematical Sciences and Applications, University of South Africa, Pretoria, South Africa, 25th - 27th September, 2019 at Saint George's Hotel.
  • Invited Key Note Speaker for the conference: 4th UMT International Conference on Pure and Applied Mathematics, University of Management and Technology, Lahore, Pakistan, 31st March - 3rd April, 2018
  • South African Mathematics Society (SAMS) 61-th annual conference, Rhodes University, Grahamstown, South Africa, 3 – 5 December 2018
  •  South African Mathematics Society (SAMS) 60-th annual conference, North West University, Potchefstroom, South Africa, 20 - 23 November 2017
  • Nonlinear Stochastic Evolution Equations: Analysis and Numerics, TU Berlin, Berlin, Germany, 3 – 5, November 2016 
  • 3rd Joint UNISA-UP Workshop on Theoretical and Mathematical Epidemiology, Pure Joy Guest Lodge & Conference Venue, Pretoria, South Africa, 27 February to 5 March 2016
  • SIAM Conference on Analysis of Partial Differential Equations (PD15), DoubleTree Resort by Hilton Paradise Valley-Scottsdale, Scottsdale, Arizona, USA , 7 - 10 December 2015
  • South African Mathematics Society (SAMS), University of the Witwatersrand (Wits), Johannesburg, South Africa, 2 - 4 November 2015
  • Joint Workshop on Stochastic Epidemic Modelling and Pseudo-Spectral Method Solution of Partial Differential Equations, University of KwaZulu-Natal, Pietermaritzburg Campus, KwaZulu-Natal, South Africa, 6 - 10 July 2015
  • satellite international conference on mathematical methods and models in biosciences, University of Pretoria, Pretoria, South Africa, 12 – 17 July 2015 Biomath 2015
  • 3rd International Workshop on Nonlinear and Modern Mathematical Physics (IWNMMP), AIMS, Muizenberg, Cape Town, South Africa, 9 - 11 April 2015
  • Stochastic differential equations (SDE) Workshop Programme, North-West University (NWU), Potchefstroom, South Africa, 23 - 30 November 2014
  • South African Mathematics Society (SAMS) 57-th annual conference, Florida campus (Unisa), Johannesburg, South Africa, 29 - 31 October 2014
  • Centre International de Mathématiques Pure et Appliquées (CIMPA), AIMS, 6 Melrose Road, Muizenberg, Cape Town, South Africa, 22 July - 2 August 2013
  • South African Mathematics Society (SAMS) 53-rd annual conference, University of Pretoria, Pretoria, South Africa, 3 - 5 November 2010

Professional positions, fellowships & awards

  1. Merit certificate for academic (PhD)
  2. Academic Honorary colours Achievement Award (MSc)
  3. SIAM Travel Award
  4. UP-Pilot bursary Program
  5. AIMS MSc Bursary
  6. AIMS bursary